# SDR SWAA2016070553465

- Difficulty date: May 31, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 33,481 hours, 16,807 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Gusset
- Part number: 116A4713
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL SUPPORT GUSSET CRACKED ABOVE THE NR 1 PYLON AFT TIP AT TRANSVERSE WEB ATTACH POINT.   R & R THE GUSSET IAW SRM.
